Couldn't find what you looking for?

TRY OUR SEARCH!

I had my period on the January 4th and ovulated around the week of January 15-22, according to an ovulation calendar. I had sex on the 16th, but the condom broke. My partner pulled out and cummed prematurely, but he wasn't sure whether or not he had gotten any semen on me.


That night I took one birth control pill, because I had read that some bcps can be acted as Plan B pills if taken in large doses. To clarify, this was the first birth control pill I had ever taken. I took the pill around 5PM and threw up around 1AM. I thought this was a normal side effect, so I continued to take another pill around the same time the next day. However, I continued to experience the nausea and vomiting. I couldn't take the sickness anymore and decided to stop taking the pills.

Then, 4 days after I experienced some spotting. It was dark brown, and seemed very unusual to me. It lasted for 4 days and varied from very dark brown, light brown, pinkish brown and a few drops of red. I'm not sure if this spotting is as a result of side effects from the birth control pills or implantation bleeding?

Also, I have not experienced any early pregnancy symptoms other than extreme fatigue.

Loading...

You might be pregnant...instead of taking a test i would get blood work done. im going crazy myself waiting to see because my period was only a day and a half long and its NEVER like that. 
Reply

Loading...